# SDR GUUA08300701

- Difficulty date: August 30, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Aircraft time: 34,485 hours, 34,269 cycles
- Engine: Pwa PW118
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE FOUND EMERGENCY FLOOR LIGHTS INOPERATIVE.  SECURED LOOSE WIRES AND SPLICES OPERATIONAL CHECK NORMAL.
